Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 69, Issue 2, Spring 2013  pp. 571-600.

A duality for Moore group

Authors Yulia Kuznetsova
Author institution: Universite de Franch-Comte, Laboratoire de Mathematiques, 16 route de Gray, 25030 Besancon Cedex, France

Summary:  We suggest a new generalization of Pontryagin duality from the category of Abelian locally compact groups to a category which includes all Moore groups, i.e. groups whose irreducible representations are finite dimensional. Objects in this category are pro-$C^*$-algebras with a structure of Hopf algebras with respect to a certain topological tensor product.

Keywords:  duality of locally compact groups, Moore groups, pro-$C^*$-algebras, stereotype spaces

Contents    Full-Text PDF